# SDR DALA2022121208008

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,722 hours, 39,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 3L SIDE ARMED LIGHT INOP.   CLEANED AND LUBED 3L DOOR GIRT BAR IAW B757 AMM 12-21. DOOR ARM LIGHT OPS CHECK GOOD.
